Vol 3, No 3 (2015)

Table of Contents


Articles


Mathematical analysis of single queue multi server and multi queue multi server queuing models: comparison study

Vijay Prasad, Badshah V.H, Tariq Ahmad Koka Pages: 97-104

DOI: 10.14419/gjma.v3i3.4689

A short proof of the existence of the solution to elliptic boundary problem

Alexander G. Ramm Pages: 105-108

DOI: 10.14419/gjma.v3i3.4731

Global solution of reaction diusion system with full matrix

Mebarki Maroua, Moumeni Abdelkader Pages: 109-120

DOI: 10.14419/gjma.v3i3.4683

A Hilbert-type integral inequality with its best extension

Wu Weiliang, Lian Donglan Pages: 121-125

DOI: 10.14419/gjma.v3i3.4885

Logarithmic gradient estimates to a Monge-Ampere Type equation on \(S^n\)

Yunhua Ye Pages: 126-129

DOI: 10.14419/gjma.v3i3.4904

An integral representation of the Catalan numbers

Xiao-Ting Shi, Fang-Fang Liu, Feng Qi Pages: 130-133

DOI: 10.14419/gjma.v3i3.5055

Power convexity of a class of Hessian equations in the ball

Yunhua Ye Pages: 134-139

DOI: 10.14419/gjma.v3i3.5096
science

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.